# SDR FDEA201610113532

- Difficulty date: October 11, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 83,408 hours, 29,444 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: AWD002660
- Condition: Corroded
- Location: Bs 380
- Part time: 83,408 hours, 29,444 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SHROUD FRAME CORRODED.   REMOVED THE CORROSION, TREATED AND PRIMED IAW SRM 51-21-01 VOL2.
